# SDR 96ZZZM1003

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1877-1893
- Part time: 88,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, AFT BULK CARGO STRINGER 42R HAS 4 INCH CRACK AND 4 SQUARE INCHES OF INTERGRANULAR CORROSION ON INBOARD SIDE OF STRINGER 42R AT SPLICE FS 1877.  REMOVED CORRODED SECTION OF LONGERON 42R, FS 1877 TO FS 1893, FABRICATED LONGERON AND LONG.  SPLICE AND INSTALLED PER SRM 53-10-00 FIG 2  TYPE I, INSTALLED CLASS I EXTERNAL REPAIR PER SRM 53-20-00 FIG 6 DOUBLERS AND FINGER DOUBLERS.
